Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 9, NWS San Angelo, TX

May 23, 2023Jones County, Texas

NWS San Angelo, TX issued this tornado warning at May 23, 2023, 9:24 PM CDT for Jones County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2023, 9:24 PM CDT (02:24 UTC)
Expired
May 23, 2023, 10:00 PM CDT
In force
36 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Jones County, TX

The radar

The Dyess AFB radar (KDYX), 52 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:31 PM CDTTORNADO3 Ese Funston, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 ESE FUNSTON. MAJOR RESIDENTIAL DAMAGE AS WELL AS A MISSING SEA CONTAINER STORAGE BUILDING. NWS STORM SURVEY INDICATED TORNADO DAMAGE. TIME BASED ON RADAR ESTIMATES.
May 23, 9:40 PM CDTTORNADO1 Se Funston, TX1/4 MILE WIDE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 7:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1187 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

274 
WFUS54 KSJT 240224
TORSJT
TXC253-240300-
/O.NEW.KSJT.TO.W.0009.230524T0224Z-230524T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
924 PM CDT Tue May 23 2023

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Southeastern Jones County in west central Texas...

* Until 1000 PM CDT.

* At 924 PM CDT, a confirmed tornado was located over The
  Intersection Of Us-180 And Farm Road 600, or near Nugent, moving
  south at 10 mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Public confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Abilene and Hawley around 1000 PM CDT.

Other locations impacted by this tornadic thunderstorm include Hodges
and Lake Fort Phantom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3275 9982 3273 9968 3258 9967 3259 9990
TIME...MOT...LOC 0224Z 009DEG 8KT 3272 9974 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Daniels
3 follow-up statements
340 
WWUS54 KSJT 240229
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
929 PM CDT Tue May 23 2023

TXC253-240300-
/O.CON.KSJT.TO.W.0009.000000T0000Z-230524T0300Z/
Jones TX-
929 PM CDT Tue May 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN JONES COUNTY...
    
At 929 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Funston, or near Hawley, moving southwest at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Abilene around 935 PM CDT.
  Hawley around 955 PM CDT.

Other locations impacted by this tornadic thunderstorm include Hodges
and Lake Fort Phantom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3275 9982 3273 9968 3258 9967 3259 9990
TIME...MOT...LOC 0229Z 027DEG 11KT 3269 9978 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Daniels
322 
WWUS54 KSJT 240242
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
942 PM CDT Tue May 23 2023

TXC253-240300-
/O.CON.KSJT.TO.W.0009.000000T0000Z-230524T0300Z/
Jones TX-
942 PM CDT Tue May 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EAST
CENTRAL JONES COUNTY...
    
At 942 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Funston, or near Nugent, moving east at 5 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Jones County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3275 9982 3273 9968 3266 9968 3268 9986
TIME...MOT...LOC 0242Z 247DEG 6KT 3273 9977 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Daniels
751 
WWUS54 KSJT 240251
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
951 PM CDT Tue May 23 2023

TXC253-240300-
/O.EXP.KSJT.TO.W.0009.000000T0000Z-230524T0300Z/
Jones TX-
951 PM CDT Tue May 23 2023

...THE TORNADO WARNING FOR EAST CENTRAL JONES COUNTY WILL EXPIRE AT
1000 PM CDT...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire. However gusty 
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.

LAT...LON 3275 9982 3273 9968 3266 9968 3268 9986
TIME...MOT...LOC 0250Z 009DEG 8KT 3271 9977 

$$

Daniels

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:13 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 23, 6:13 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
613 PM CDT Tue May 23 2023

...New AVIATION...

.MESOSCALE UPDATE FOR potential thunderstorms this evening...
Issued at 536 PM CDT Tue May 23 2023

As of 5pm, a stationary front was located from around Lubbock
southeastward to San Saba and Austin. Earlier, this was an old
mesoscale boundary, but has seemingly merged with the synoptic
front. Regardless, an agitated cu field has been evident on
satellite imagery along and just southwest of this front for the
past 2-3 hours. Plenty of surface-based instability was noted, to
the tune of 3500 J/kg. Surface winds in the Concho Valley and
points southward were veering southwest, while northeast of the
front, they remained out of the southeast. Clearly, a localized
convergence zone was located between San Angelo and Coleman, so
this area will need to be watched closely, along with areas
further southeast along and near the front.

Further north and west, thunderstorms are underway along the
dryline from around Lubbock southward to the Trans-Pecos.
Confidence is high that this will continue eastward and congeal
into a line before moving across the region overnight.

&&

.SHORT TERM...
(This evening through Wednesday)
Issued at 206 PM CDT Tue May 23 2023

Cumulus field was developing along the Colorado River from the O
H. Ivie Reservoir to Spence and Colorado City, then northward to
Childress this afternoon. This area will likely be the area of
storm initiation this afternoon, probably 5 to 6 PM CDT. With
northwest flow aloft and development of a cold pool, the storm
complex is expected to move southeast this evening, similar to
yesterday.

However, there is a more potential for severe weather than
yesterday, as the atmosphere is more unstable with SB CAPES of
2500 J/KG, and with 0-6 KM bulk shears of 30 to 35 kt. A few
supercells are likely, and large hail and damaging winds are
possible. A tornado is also possible, depending on the how the
thunderstorms interact. Storm movement will be slower also, and
have locally heavy rainfall in the grids...mainly north and east
of a Sterling City to San Angelo to Mason line.

Showers and thunderstorm activity may still be ongoing, along and
east of an Abilene to Junction line after 1 AM tonight, with
isolated to scattered showers Wednesday morning. The Big Country
may see a break in storms Wednesday afternoon, before another
complex of storms moves in during the evening.

&&

.LONG TERM...
(Wednesday night through next Memorial Day)
Issued at 258 PM CDT Tue May 23 2023

Not a whole lot of change in the extended period. The upper level
pattern through the end of the week will remain nearly similar to
what we've seen so far this week, with weak short wave ridging over
West Texas, downstream from a western CONUS upper trough. This
pattern will remain favorable for thunderstorm development to our
west and northwest each afternoon, as disturbances in the flow aloft
rotate around the ridge axis. Thunderstorms should then track
southeast into the forecast area during the evening and overnight
hours, with the Big Country remaining the more favorable area for
storm coverage through Friday.

As we head into the Memorial Day weekend, the medium range models
are showing the upper ridge axis shifting a bit farther east into
central Texas, as the trough to the west moves a bit closer. This
would result in more of a southwest flow aloft pattern over West
Texas, with a continued chance for showers and thunderstorms each
day through Memorial Day. Instability and shear will be favorable
for some severe storms through the period, although details
regarding daily severe episodes are rather low beyond the mid
week time frame. In addition, localized flooding will be a
concern, especially in areas where soils become saturated from
previous rainfall.

Temperatures will remain generally in the 80s through the
weekend, with overnight lows in the 60s.

&&

.AVIATION...
(00Z TAFS)
Issued at 612 PM CDT Tue May 23 2023

A few localized thunderstorms are possible from 00Z-02Z.
Otherwise, conditions expected to deteriorate later this evening
and overnight as a line of thunderstorms will move through the
region. Once this line makes it through, lower ceilings are likely
through at least mid-morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     62  79  64  80 /  80  50  40  30
San Angelo  64  87  65  87 /  30  30  20  20
Junction    64  89  65  88 /  30  20  10  10
Brownwood   63  81  64  82 /  70  50  30  30
Sweetwater  62  79  64  80 /  70  40  40  40
Ozona       65  88  66  88 /  20  20  10  10
Brady       63  84  64  83 /  50  30  10  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SK
LONG TERM....24
AVIATION...SK
Hazardous weather outlook, May 23, 1:53 PM CDT, 7 hours 31 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service San Angelo TX
153 PM CDT Tue May 23 2023

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241900-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
153 PM CDT Tue May 23 2023

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible starting late this
afternoon and extending into tonight. Very large hail, damaging
winds and localized flash flooding are all possible. A tornado is
also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered showers and thunderstorms will continue to
be possible this week, with the best chance across the Big
Country. There is a marginal risk for severe weather on Wednesday
along and north of the I-10 corridor.  The main threats on
Wednesday will be damaging winds and large hail.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this evening.

In the hours before

Special weather statement, May 23, 8:09 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service San Angelo TX
809 PM CDT Tue May 23 2023

TXZ098-113-114-240200-
Haskell TX-Shackelford TX-Jones TX-
809 PM CDT Tue May 23 2023

...A strong thunderstorm will impact portions of southeastern
Haskell, northeastern Jones and northwestern Shackelford Counties
through 900 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm near
Avoca, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stamford, Lueders, Nugent, Avoca, Lake Stamford Marina, Paint Creek,
Big Country Baptist Assembly and The Intersection Of Us-
180 And Farm Road 600.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.

&&

LAT...LON 3298 9947 3296 9947 3296 9943 3288 9928
      3262 9964 3297 9998 3310 9971
TIME...MOT...LOC 0109Z 302DEG 11KT 3291 9968

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Daniels
Local storm report, May 23, 8:41 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT TUE MAY 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             19 WNW STERLING CITY    31.99N 101.26W
05/23/2023  E1.50 INCH       STERLING           TX   LAW ENFORCEMENT

            PING PING BALL TO DIME SIZE HAIL ON THE
            STERLING-GLASSCOCK COUNTY LINE ON US-87.
            REPORTED BY COUNTY SHERIFF.

&&

SK
Special weather statement, May 23, 8:51 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service San Angelo TX
851 PM CDT Tue May 23 2023

TXZ098-113-240230-
Haskell TX-Jones TX-
851 PM CDT Tue May 23 2023

...A strong thunderstorm will impact portions of southwestern Haskell
and northern Jones Counties through 930 PM CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stamford, moving southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stamford, Anson, Sagerton, Avoca and Tuxedo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.

&&

LAT...LON 3285 9965 3267 9993 3296 10010 3296 9999
      3312 9999 3314 9995
TIME...MOT...LOC 0151Z 307DEG 16KT 3293 9984

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Daniels
Local storm report, May 23, 8:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
856 PM CDT TUE MAY 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             3 E IRBY                33.18N 99.47W
05/23/2023  E2.00 INCH       THROCKMORTON       TX   PUBLIC

            2- 2.25 INCH HAIL JUST EAST OF IRBY.

&&
Special weather statement, May 23, 9:16 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service San Angelo TX
916 PM CDT Tue May 23 2023

TXZ065-066-240300-
Runnels TX-Coke TX-
916 PM CDT Tue May 23 2023

...A strong thunderstorm will impact portions of eastern Coke and
west central Runnels Counties through 1000 PM CDT...

At 916 PM CDT, Doppler radar was tracking a strong thunderstorm over
Robert Lee, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Robert Lee, Maverick, Bronte, Sanco, Norton, E.V. Spence Reservoir
Near Paint Creek Recreation Area and The Intersection Of Highway 208
And Ranch Road 2662.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
west central Texas.

&&

LAT...LON 3191 10005 3169 10036 3169 10041 3198 10065
      3207 10043
TIME...MOT...LOC 0216Z 318DEG 8KT 3193 10048

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

AP
Local storm report, May 23, 9:24 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
924 PM CDT TUE MAY 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TORNADO          3E FUNSTON              32.76N 99.80W
05/23/2023                   JONES              TX   PUBLIC

            SHORT-LIVED TORNADO.

&&

SK

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:25 PM CDTSpecial Weather StatementSJTThrockmorton50 min
May 23, 7:29 PM CDTSevere Thunderstorm WarningSJTHaskell, Throckmorton46 min
May 23, 8:09 PM CDTSpecial Weather StatementSJTJones51 min
May 23, 8:13 PM CDTSevere Thunderstorm WarningSJTHaskell, Shackelford, Throckmorton62 min
May 23, 8:19 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTFisher, Jones, Nolan, Taylor41 min
May 23, 8:19 PM CDTSevere Thunderstorm WarningSJTSterling41 min
May 23, 8:31 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford44 min
May 23, 8:51 PM CDTSpecial Weather StatementSJTJones39 min
May 23, 8:57 PM CDTSevere Thunderstorm Warning Destructive damage threatSJTSterling48 min
May 23, 8:59 PM CDTSevere Thunderstorm WarningSJTCallahan, Fisher, Jones, Nolan, Runnels, Shackelford and 1 more61 min
May 23, 9:09 PM CDTAreal Flood AdvisorySJTJones, Shackelford3 hr
May 23, 9:12 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor63 min
May 23, 9:16 PM CDTSpecial Weather StatementSJTCoke44 min
May 23, 9:34 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels41 min
May 23, 9:39 PM CDTSpecial Weather StatementSJTCoke, Sterling51 min
May 23, 9:53 PM CDTSpecial Weather StatementSJTHaskell52 min
May 23, 9:59 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Nolan, Shackelford, Taylor61 min
May 23, 10:10 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green50 min
May 23, 10:19 PM CDTAreal Flood AdvisorySJTCoke, Runnels, Sterling3 hr
May 23, 10:24 PM CDTSpecial Weather StatementSJTColeman, Runnels51 min
May 23, 10:36 PM CDTSpecial Weather StatementSJTTom Green39 min
May 23, 10:45 PM CDTSpecial Weather StatementSJTSterling45 min
May 23, 10:56 PM CDTSpecial Weather StatementSJTTom Green49 min
May 23, 10:59 PM CDTSpecial Weather StatementSJTBrown, Coleman61 min
May 23, 11:05 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman55 min
May 23, 11:15 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green45 min
May 23, 11:33 PM CDTSpecial Weather StatementSJTThrockmorton27 min
May 23, 11:45 PM CDTAreal Flood AdvisorySJTCoke, Concho, Runnels, Tom Green3 hr
May 23, 11:51 PM CDTAreal Flood AdvisorySJTColeman3 hr
May 23, 11:54 PM CDTSpecial Weather StatementSJTConcho51 min
May 23, 11:58 PM CDTSpecial Weather StatementSJTBrown, San Saba47 min
May 24, 12:41 AM CDTSpecial Weather StatementSJTMcCulloch49 min
May 24, 12:49 AM CDTSpecial Weather StatementSJTSan Saba26 min
May 24, 12:54 AM CDTSpecial Weather StatementSJTCoke66 min
May 24, 1:10 AM CDTSpecial Weather StatementSJTConcho65 min
May 24, 1:36 AM CDTSpecial Weather StatementSJTMason54 min
May 24, 1:47 AM CDTSpecial Weather StatementSJTMenard58 min
May 24, 2:06 AM CDTSpecial Weather StatementSJTMenard54 min
May 24, 2:35 AM CDTSpecial Weather StatementSJTMason55 min
May 24, 2:48 AM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher57 min
May 24, 3:48 AM CDTSpecial Weather StatementSJTKimble57 min
May 24, 5:39 AM CDTSpecial Weather StatementSJTCallahan, Coleman, Taylor66 min
May 24, 7:13 AM CDTSpecial Weather StatementSJTFisher32 min
May 24, 7:18 AM CDTSpecial Weather StatementSJTTaylor27 min
May 24, 7:45 AM CDTSpecial Weather StatementSJTTaylor30 min
May 24, 7:54 AM CDTSpecial Weather StatementSJTNolan36 min
May 24, 8:18 AM CDTSpecial Weather StatementSJTColeman27 min
May 24, 8:20 AM CDTSpecial Weather StatementSJTSan Saba25 min
May 24, 9:29 AM CDTSpecial Weather StatementSJTColeman31 min
May 24, 10:12 AM CDTSpecial Weather StatementSJTConcho33 min
May 24, 12:15 PM CDTSpecial Weather StatementSJTJones45 min
May 24, 1:50 PM CDTAreal Flood AdvisorySJTConcho, McCulloch, Runnels115 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.